# SDR SWIA202157908

- Difficulty date: March 15, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,564 hours, 37,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 333 S25l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE PN 600-32004-113 @ FS 333 BETWEEN ST 25L AND ST 25R FOUND CORRODED AFTER REMOVAL TO FOM.      (C-CHECK RO 4/25/2021)    ANGLE PN 600-32004-113 ORIGINAL MATERIAL THICKNESS IS .050" / --REMAINING MATERIAL THICKNESS IS .039" / --MATERIAL REMOVED IS .011" / --ALLOWABLE MATERIAL LOSS IS .005" REF CRJ 200 SRM 53-00-00 / --BLENDED ANGLE IS FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM 53-00-00 / ANGLE PN 600-32004-113 @ FS 333 BETWEEN ST 25L AND ST 25R IS FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM 53-00-00 AND REPLACED ON JOB.2754961 OP.248 MX.22458157
